Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Burning in outer anal, had taken augmentin-duo and azithromycin for throat and vaginal infections. Is it due to infection or antibiotics?

Dear Doctor, I had taken Augmentin duo 625 BD for 7 days due to throat infections. After a few days, I took Azithromycin 500 mg OD for 3 days due to some vaginal infections alongwith clindmycin suppository as per Gynac. s Pres. Next day after starting Azithral I had loose motions. I talked to a doctor and took BIFILAC twice a day. But loose motion did not stop. Then I took Tinidazole 500 mg BD for 3 days and 250 mg BD for next 2 days while continuing BIFILAC.It was alright for 3 days. Then on 4th day again I had abdominal pain and loose motion with mucous but motion was also not clear. On the same day Gynac prescribed me Doxycycline 100 mg BD + lactic acid bacillus and Antoxid HC . My outer anal area is burning now. Please guide me whether it is due to infections or due to antibiotics. Thanks.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  944
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for query,
You have loose stool due to your antibiotics.When we consume it the normal flora of our intestine disturbs due to antibiotics kills normal bacteria that is required for normal flora to develop.
You have been given Lactobacill to regain it but still you are on antibiotics it has not developed properly so you get loose stool.
First of all stop all medicines.Take light food.Take some isabgol that will attracts infective bacteria to comes out of crypts of intestine.
Then take lactobacil 3 times a day for 2-3 days.Take more curd or probiotic drink.A folic acid supplement is also needed.if you are not improving after 3-4 days then you consult your doctor.
Take more liquids to prevent dehydration.
If you not gets
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor